# SDR ASOA201802175053

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 36,883 hours, 27,906 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Rt Wng-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LARGE DENT AND CRACK ON THE RT WING AFT FAIRING.   REPAIRED THE FAIRING IAW SRM 53-00-00-201-002-A01.  REPLACED THE FAIRING SUPPORT FRAME AND ATTACH ANGLES IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  REPAIRED THE FUSELAGE SKIN IAW REO 670-53-51-124.
